# SDR PIDA06128

- Difficulty date: December 20, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N737DX
- Make and model: Boeing 737-400
- Aircraft serial: 24804
- Aircraft time: 28,952 hours, 13,129 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Migrated
- Location: Lt Eng Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED THE FUSE PIN BUSHING IN THE LEFT ENGINE STRUT MID-SPAR ATTACH FITTING PER BOEING SB 737-54-1037 DUE TO BUSHING MIGRATION.
